Kassu, Wondimu Woldie, Wolaita Sodo University, Ethiopia

  • Vol 8, No 1 (2018) - Articles
    Convergence theorems to common fixed points of multi-valued ρ-quasi-nonexpansive mappings in modular function spaces
    Abstract  PDF
  • Vol 13 (2023) - Articles
    Common fixed point theorems for finite family of mappings involving contractive conditions of rational type in dislocated quasi-metric spaces
    Abstract  PDF
  • Vol 14 (2024) - Articles
    Ishikawa iteration convergence to fixed points of a multi-valued mapping in modular function spaces
    Abstract  PDF

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: [email protected]

Copyright ©2024 SCIK Publishing Corporation